MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA DOUBLE MOBILITY LINER; DOUBLE MOBILITY HC LINER Ø28/DMI

MEDACTA INTERNATIONAL SA DOUBLE MOBILITY LINER; DOUBLE MOBILITY HC LINER Ø28/DMI
Model Number 01.26.2858MHC
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 11/21/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 05 dec 2025.Liner: mpact dm 01.26.2858mhc double mobility hc liner d 28/dmi (k092265) lot.2114157: (b)(4) items manufactured and released on 10 nov 2021.Expiration date: 26 oct 2026.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Cup: mpact 01.32.158mb mpact dm acetabular shell d 58 (k143453) lot.2218082: (b)(4) items manufactured and released on 26/01/2023.Expiration date: 11 jan 2028.No anomalies found related to the problem.To date, all items of the same lot have been sold with no similar reported event during the period of review.Root cause: the root cause of the joint dislocation could not be clearly identified.There is no indication that any device-related issue contributed to the event, and a review of the device history record revealed no potential manufacturing defects.The patient underwent multiple revision surgeries due to falls, periprosthetic fractures, pain, and known joint dislocation, which further confirms the complexity of this case.
 
Event or Problem Description
On (b)(6) 2023, the patient underwent primary surgery.On (b)(6) 2023, the patient returned reporting pain due to a periprosthetic fracture sustained after a fall.The surgeon cabled the fracture, revised the medacta stem and head with competitor components, and revised the medacta liner with a medacta liner.The surgery was completed successfully.On (b)(6) 2025, the patient presented with pain of unknown cause.The surgeon revised the competitor stem and head with competitor components and revised the medacta liner with a medacta liner.The case was completed successfully.Presently, on (b)(6) 2025, the patient returned with pain associated with a dislocation of the dm liner from the dm cup.The surgeon replaced the dm liner and head.The surgery was completed successfully.

Brand Name
DOUBLE MOBILITY LINER
Common Device Name
DOUBLE MOBILITY HC LINER Ø28/DMI
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro 6874
SZ  6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro 6874
SZ   6874
MDR Report Key23725622
Report Number3005180920-2025-01221
Device Sequence Number10673664
Product Code MEH
UDI-Device Identifier07630030807442
UDI-Public07630030807442
Combination Product (Y/N)N
PMA/510(K) Number
K092265
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/05/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number01.26.2858MHC
Device Lot Number2114157
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/21/2025
Initial Report FDA Received Date12/05/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/10/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age69 YR
Patient SexMale